Research ArticleOpen accessIn the keywordsThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,282 accessesView PDFCite
49 articles for “Linear Differential Equation”
Set a search alertResearch ArticleOpen accessIn the keywordsLeast Square Approximation by Linear Combination of Exponential FunctionsBahman Mehri, Dariush Shadman, Sadegh JokarJournal of Mathematics and Statistics, Vol. 2, Issue 2 · 30 Jun 2006 · 6,875 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Cartesian Regulator for an Ideal Position-Servo Actuated Didactic Mechatronic Device: Asymptotic Stability AnalysisGabriela Zepeda, Rafael Kelly, Carmen MonroyAmerican Journal of Engineering and Applied Sciences, Vol. 15, Issue 3 · 16 Sep 2022 · 5,821 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamic Models for Rigid Memory MechanismsRelly Victoria Virgil PetrescuJournal of Mechatronics and Robotics, Vol. 3, Issue 1 · 6 May 2019 · 5,981 accessesView PDFCite
Research ArticleOpen accessIn the abstractPitch Control of a Rocket with a Novel LQG/LTR Control AlgorithmAliyu Bhar Kisabo, Aliyu Funmilayo Adebimpe, Sholiyi Olusegun SamuelJournal of Aircraft and Spacecraft Technology, Vol. 3, Issue 1 · 12 Mar 2019 · 7,366 accessesView PDFCite
Research ArticleOpen accessIn the abstractSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,251 accessesView PDFCite
Research ArticleOpen accessIn the abstractExact Classical and Quantum Mechanics of a Generalized Singular Equation of Quadratic Liénard TypeLucas H. Koudahoun, Jean Akande, Damien K.K. Adjaï et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 5 Jul 2018 · 7,609 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite
Research ArticleOpen accessIn the abstractFree Vibration Analysis of Rectangular Cantilever Plates Using the Hyperbolic-Trigonometric SeriesMikhail V. Sukhoterin, Sergey O. Baryshnikov, Dmitry A. AksenovAmerican Journal of Applied Sciences, Vol. 13, Issue 12 · 23 Dec 2016 · 7,283 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Hybrid Block Method with Three Off-Step Points for Solving First Order Ordinary Differential EquationsRa’ft Abdelrahim, Zurni Omar, John Olusola KuboyeAmerican Journal of Applied Sciences, Vol. 13, Issue 2 · 18 Feb 2016 · 8,234 accessesView PDFCite